# SDR SWIA202157059

- Difficulty date: February 9, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS250.00 FRAME IS CORRODED ON BOTH SIDES OF STGR27.   (C-CHECK) RO 3/25/2021    CUT AWAY DAMAGED SECTION.  FABRICATED AND INSTALLED REPAIR PARTS.  COMPLIED WITH ALL STEPS OF REO 670-53-11-1648 REV-- DATED 2021-02-19.  PRESSURE CHECK GOOD / SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.   / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY "STRUCTURAL MAJOR REPAIR (**RII**)"
